Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact weighted composition operators on Banach lattices


Author: William Feldman
Journal: Proc. Amer. Math. Soc. 108 (1990), 95-99
MSC: Primary 47B55; Secondary 47B05, 47B38
DOI: https://doi.org/10.1090/S0002-9939-1990-0990422-6
MathSciNet review: 990422
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of compact (and $M$-weakly compact) weighted composition operators on real and complex Banach lattices which can be appropriately realized as function spaces is provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B55, 47B05, 47B38

Retrieve articles in all journals with MSC: 47B55, 47B05, 47B38


Additional Information

Article copyright: © Copyright 1990 American Mathematical Society